Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Surfaces in the complex projective plane and their mapping class groups

Susumu Hirose

Algebraic & Geometric Topology 5 (2005) 577–613

arXiv: math.GT/0507078

Abstract

An orientation preserving diffeomorphism over a surface embedded in a 4–manifold is called extendable, if this diffeomorphism is a restriction of an orientation preserving diffeomorphism on this 4–manifold. In this paper, we investigate conditions for extendability of diffeomorphisms over surfaces in the complex projective plane.

Keywords
knotted surface, plane curve, mapping class group, spin mapping class group
Mathematical Subject Classification 2000
Primary: 57Q45
Secondary: 57N05, 20F38
References
Forward citations
Publication
Received: 13 February 2005
Revised: 28 April 2005
Accepted: 31 May 2005
Published: 30 June 2005
Authors
Susumu Hirose
Department of Mathematics
Faculty of Science and Engineering
Saga University
Saga
840-8502 Japan